# SDR AALA20160824002

- Difficulty date: August 24, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 48,419 hours, 19,759 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE VERTICAL PRESSURE DECK WEB BS 663, LBL 40 TO 45.64, AT THE LOWER INBOARD CORNER OF THE INSPECTION AREA.  REMOVED THE DAMAGE WEB AND INSTALLED NEW DOUBLERS REPAIRS IAW SRM 57-10-10-2R-3.
